# SDR 98ZZZX1975

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Condition: Failed
- Location: Fuel Pressure
- Part time: 388 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE TRANSMITTER UNIT INOPERATIVE.  INDICATES LOW FUEL PRESSURE AT ALL TIMES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
